Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 351, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 26, 2021, 12:47 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 12:47 AM CDT (05:47 UTC)
- Expired
- Jun 26, 2021, 1:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 125 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
950
WUUS54 KOUN 260547
SVROUN
OKC009-055-057-129-260630-
/O.NEW.KOUN.SV.W.0351.210626T0547Z-210626T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1247 AM CDT Sat Jun 26 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Roger Mills County in western Oklahoma...
Northwestern Harmon County in southwestern Oklahoma...
Northwestern Greer County in southwestern Oklahoma...
Beckham County in western Oklahoma...
* Until 130 AM CDT.
* At 1247 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Sweetwater to 4 miles northeast
of Lutie, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Elk City, Sayre, Erick, Carter, Sweetwater, Texola, Delhi, Berlin
and Dempsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3553 10000 3556 9938 3526 9947 3495 9958
3494 10000
TIME...MOT...LOC 0547Z 265DEG 35KT 3548 9999 3506 10016
HAIL...<.75IN
WIND...60MPH
$$
Mahale1 follow-up statement
044
WWUS54 KOUN 260603
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
103 AM CDT Sat Jun 26 2021
OKC009-055-057-129-260630-
/O.CON.KOUN.SV.W.0351.000000T0000Z-210626T0630Z/
Roger Mills OK-Harmon OK-Greer OK-Beckham OK-
103 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN ROGER MILLS...NORTHWESTERN HARMON...NORTHWESTERN
GREER AND BECKHAM COUNTIES...
At 103 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Elk City to 10 miles south of
Texola, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Elk City, Sayre, Erick, Carter, Texola, Delhi and Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 10000 3555 9957 3556 9938 3526 9947
3495 9958 3494 10000
TIME...MOT...LOC 0603Z 272DEG 30KT 3546 9946 3508 9997
HAIL...<.75IN
WIND...60MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:54 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 25, 10:54 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Norman OK 1054 PM CDT Fri Jun 25 2021 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 201 PM CDT Fri Jun 25 2021 Storms are expected to develop from KS southwest into the TX panhandle, clipping far NW parts of the fa, late this afternoon/early evening. Showers/storms will then continue to develop, move into, and across parts of the area tonight into Saturday morning, with the highest chances generally north of I-40. The development will occur near a front and dryline/sfc trough. The cool front or effective front is forecast to slowly move south into and across parts of the area tonight into tomorrow. Another round of showers/storms is then expected to begin Saturday afternoon. The position(s) of the previously mentioned boundaries will have an impact on where the greatest storm development will begin tomorrow afternoon. Enough instability and shear is expected to be in place that some of the storms later this afternoon and evening could become strong to severe with hail and damaging winds possible. Some strong to severe storms will also be possible Saturday afternoon with hail and strong winds the main concerns, although this could be impacted by what occurs tonight into Saturday morning. The severe potential being said, heavy rain/flooding will become an increasing concern as the weekend progresses and could be an even bigger concern than the severe potential for at least parts of the fa. A Flood Watch is in effect starting early this evening and continues into Saturday. With the rain and clouds expected across the area, the trend of below average temperatures for late June will begin Saturday with highs in the 80s to low 90s. && .LONG TERM... (Saturday night through next Thursday) Issued at 316 PM CDT Fri Jun 25 2021 All medium range models project the blocking high across the western one third of the U.S. persisting through next week, which should maintain the negatively tilted trough across the central one third of the U.S. This persisting upper air pattern will maintain our wet trend with cooler than seasonably average every day through Friday. As the surface based and elevated instability and deep layer shear weakens Saturday evening across the Southern High Plains, expecting the severe hazards to gradually decrease with any ongoing convection moving across our area. However, could still see some strong storms during the overnight hours, but heavy rainfall could maintain a flooding to flash flooding hazard as well as river flooding potential. Within an area of 2-plus inches of Preciptable Water Saturday night and three day storm total accumulations of 4-5 inches, the highest potential right now for flooding would be across central and southwestern Oklahoma. Of course this area and storm total amounts may change in the upcoming short term. With the upper trough axis to our west, mid-level vorticity forcing within our southwesterly flow aloft will maintain chances for storms through the day Sunday, with the highest POPs generally south and east of the I-44 corridor. Weak elevated instability should keep any of the high based storms below severe. However, the stalled out surface boundary will remain stretched somewhere across our area with moderate surface based instability that could produce some lower based stronger convective storms near the boundary, although weak capping and/or a lack of strong afternoon heating could inhibit this. Another vort max coming up from our southwest will bring another round of showers and weak thunderstorms. As previously mentioned, our wet trend with periods of rain and storms will continue through next week as our upper troughing and ample gulf moisture transport persists, with the highest chances across the southern half of Oklahoma and western north Texas. However, limited instability and lower QPFs should keep any new severe and flooding risks low. However, any ongoing flooding especially with rivers may persist. && .AVIATION... (06Z TAFS) Issued at 1051 PM CDT Fri Jun 25 2021 Periods of showers/thunderstorms will continue to impact most sites overnight and through the day into the evening tomorrow. However, most sites will remain VFR or just fall into MVFR category. Winds will be from a southerly direction outside of thunderstorms until a surface boundary moves from northwest toward the I-44 corridor tomorrow. && .UPPER AIR... Issued at 220 AM CDT Fri Jun 25 2021 An Upper Air flight is not planned for today. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 74 88 68 79 / 60 70 90 70 Hobart OK 72 88 67 80 / 60 80 90 50 Wichita Falls TX 76 93 71 83 / 10 40 70 60 Gage OK 67 84 64 81 / 90 50 50 20 Ponca City OK 70 82 67 80 / 90 90 80 50 Durant OK 75 92 72 87 / 10 10 30 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>030-033>038-044. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...25 LONG TERM....68 AVIATION...30
Hazardous weather outlook, Jun 25, 7:48 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 748 PM CDT Fri Jun 25 2021 OKZ004>048-050>052-TXZ083>090-270100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 748 PM CDT Fri Jun 25 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will continue to be possible across mainly the northwest half of Oklahoma tonight. A few severe storms will be possible with this activity with damaging wind gusts and large hail being the main threats. Heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Some thunderstorms will be ongoing Saturday morning across parts of Oklahoma and western north Texas. Severe weather is not anticipated with this activity and these storms are expected to gradually dissipate through the morning hours. Additional thunderstorms will be likely by afternoon along and near a surface boundary that will be near the I-44 corridor. A few severe storms will be possible with this activity with damaging wind gusts and large hail again being the main threats. Thunderstorm chances will continue through Thursday, although widespread severe storms are not anticipated, a few strong to severe will be possible. .Heavy Rainfall... Three to five inches of rainfall is possible in some areas this weekend into early next week. A flood watch is in effect through Sunday evening. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 25, 10:41 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT Fri Jun 25 2021
OKZ011>013-017>020-260430-
Major OK-Garfield OK-Payne OK-Kingfisher OK-Logan OK-Blaine OK-
Noble OK-
1041 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR eastern Major...Garfield...
western Payne...Kingfisher...Logan...Blaine and Noble Counties Until
1130 PM CDT...
AT 1037 PM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Fairmont to 3 miles west of Lovell to 8 miles
north of Calumet, moving east at 50 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3633 9703 3633 9695 3617 9694 3573 9735
3572 9863 3600 9863 3646 9836 3649 9703
TIME...MOT...LOC 0337Z 261DEG 44KT 3639 9766 3604 9770 3573 9815
MahaleSpecial weather statement, Jun 25, 10:42 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1042 PM CDT Fri Jun 25 2021 OKZ009>011-015-260430- Major OK-Woodward OK-Dewey OK-Ellis OK- 1042 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR west central Major...southern Woodward...northwestern Dewey and east central Ellis Counties Until 1130 PM CDT... AT 1041 PM CDT, strong thunderstorms were along a line extending from near Harmon to 5 miles southeast of Vici, moving northeast at 30 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Locations impacted include... Woodward, Vici, Sharon, Mutual, Harmon and Cestos. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3641 9946 3634 9880 3603 9924 3610 9974 TIME...MOT...LOC 0341Z 222DEG 24KT 3615 9960 3609 9924 Mahale
Special weather statement, Jun 25, 11:21 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1121 PM CDT Fri Jun 25 2021
OKZ010-260445-
Woodward OK-
1121 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Woodward County
Until 1145 PM CDT...
AT 1118 PM CDT, a strong thunderstorm was located near Mutual, moving
northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Mutual.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3634 9923 3635 9911 3620 9904 3616 9907
3616 9942
TIME...MOT...LOC 0418Z 236DEG 17KT 3622 9920
MahaleSpecial weather statement, Jun 25, 11:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1125 PM CDT Fri Jun 25 2021
OKZ004-005-009-010-260515-
Woodward OK-Harper OK-Woods OK-Ellis OK-
1125 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR western Woodward...Harper...
northwestern Woods and northwestern Ellis Counties Until 1215 AM
CDT...
AT 1123 PM CDT, strong thunderstorms were along a line extending from
10 miles south of Acres to 6 miles north of Fargo to 3 miles north of
Arnett, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Woodward, Shattuck, Laverne, Buffalo, Gage, Fargo, Fort Supply, May,
Rosston, Selman, Tangier and Catesby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9929 3661 9912 3621 9939 3611 10000
3644 9999 3699 10000
TIME...MOT...LOC 0423Z 248DEG 33KT 3696 9983 3647 9960 3619 9978
MahaleSpecial weather statement, Jun 25, 11:46 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1146 PM CDT Fri Jun 25 2021
OKZ009-010-014-015-260530-
Woodward OK-Roger Mills OK-Dewey OK-Ellis OK-
1146 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Woodward...central Roger
Mills...northwestern Dewey and southern Ellis Counties Until 1230 AM
CDT...
AT 1145 PM CDT, strong thunderstorms were along a line extending from
5 miles northeast of Harmon to 8 miles north of Allison, moving east
at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Arnett, Vici, Leedey, Reydon, Camargo, Mutual, Strong City, Angora,
Crawford, Harmon, Roll, Durham and Cestos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3611 10000 3635 9896 3611 9896 3568 9957
3560 10000
TIME...MOT...LOC 0445Z 257DEG 26KT 3620 9948 3572 10010
MahaleSpecial weather statement, Jun 26, 12:26 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1226 AM CDT Sat Jun 26 2021
OKZ009>011-014>016-021-022-260615-
Major OK-Woodward OK-Roger Mills OK-Washita OK-Dewey OK-Beckham OK-
Custer OK-Ellis OK-
1226 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Major...southeastern
Woodward...Roger Mills...northwestern Washita...Dewey...Beckham...
Custer and southeastern Ellis Counties Until 115 AM CDT...
AT 1223 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Cestos to 4 miles southeast of Cheyenne to near
Twitty, moving southeast at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Elk City, Sayre, Cheyenne, Taloga, Erick, Seiling, Arapaho, Vici,
Hammon, Canute, Leedey, Custer City, Butler, Carter, Camargo, Foss,
Sweetwater, Mutual, Strong City and Texola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3551 10000 3566 9975 3626 9935 3629 9859
3568 9880 3526 9938 3512 9972 3512 9978
3509 9979 3503 9993 3503 10000
TIME...MOT...LOC 0523Z 314DEG 25KT 3614 9904 3556 9962 3530 10020
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:18 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 42 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 46 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 52 min |
| Jun 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| Jun 25, 8:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 33 min |
| Jun 25, 10:06 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Jun 25, 10:41 PM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Noble | 49 min |
| Jun 25, 10:42 PM CDT | Special Weather Statement | OUN | Woodward | 48 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| Jun 25, 11:25 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 50 min |
| Jun 25, 11:44 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Woodward | 6 hr |
| Jun 25, 11:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 44 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Woodward | 4 hr |
| Jun 26, 12:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey | 49 min |
| Jun 26, 1:06 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major, Woodward | 4 hr |
| Jun 26, 1:12 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 48 min |
| Jun 26, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 41 min |
| Jun 26, 1:49 AM CDT | Areal Flood Advisory | OUN | Dewey, Ellis | 3 hr |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 50 min |
| Jun 26, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 50 min |
| Jun 26, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| Jun 26, 3:39 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 3 hr |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 38 min |
| Jun 26, 4:29 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 46 min |
| Jun 26, 4:44 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 6 hr |
| Jun 26, 7:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Jun 26, 2:04 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 46 hr |
| Jun 26, 2:05 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 39 hr |
| Jun 26, 2:05 PM CDT | River Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 31 hr |
| Jun 26, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 26, 2:13 PM CDT | River Flood Watch | OUN | Garvin | 13 hr |
| Jun 26, 3:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Jun 26, 3:53 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| Jun 26, 4:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 26, 4:27 PM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Jackson | 42 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 39 min |
| Jun 26, 5:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Jun 26, 5:37 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| Jun 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 42 min |
| Jun 26, 5:55 PM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 26, 6:13 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 26, 6:19 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Jun 26, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 26, 6:43 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.